# SDR CALA2011101800664

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 43,200 hours, 15,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Part serial: 0164
- Condition: Malfunctioned
- Location: Fwd Galley
- Part time: 38,872 hours, 10,402 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTD REPORTED LARGE SPARK (BLUE FLASH) AND HEARD A LOUD POP NOISE AT FWD C/M`S.  SHUT BOTH C/MAKERS OFF. NOT SURE WHICH ONE COULD NOT DUPLICATE TROUBLES ABOVE.  INSPECTED C/MAKER CAVITY AND ASSOCIATED WIRING.  NO DEFECTS OR EVIDENCE NOTED.  REMOVED AND REPLACED BOTH C/M AKERS PRECAUTIONARY.  THIS PAGE C/M #108.  OP AND LEAK CHECK GOOD.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1490659  SN OFF 00863 COFFEEMAKER, A/  OFF 29-2599-9-0001 0863 ON 29-2599-9-0001 1003
